Large Time Behavior of Small Solutions to Dirichlet Problem for Landau-Ginzburg Type Equations

Access this Article

Author(s)

Abstract

We study the Dirichlet problem for nonlinear dissipative equations with two power (critical and sub-critical) nonlinearities of parabolic type on half lines. Taking the zero boundary conditions into consideration, we present a sufficient condition which gives sharp time asymptotics of small solutions.

Journal

  • Funkcialaj Ekvacioj

    Funkcialaj Ekvacioj 47(3), 479-497, 2004

    Division of Functional Equations, The Mathematical Society of Japan

Codes

  • NII Article ID (NAID)
    130000141207
  • Text Lang
    ENG
  • ISSN
    0532-8721
  • Data Source
    J-STAGE 
Page Top